A Harrod modell strukturális stabilitása (Structural stability of the Harrod model)

Móczár, József and Krisztin, Tibor (2006) A Harrod modell strukturális stabilitása (Structural stability of the Harrod model). Szigma, 37 (1-2). pp. 1-32.

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader


In this study it is shown that the nontrivial hyperbolic fixed point of a nonlinear dynamical system, which is formulated by means of the adaptive expectations, corresponds to the unstable equilibrium of Harrod. We prove that this nonlinear dynamical (in the sense of Harrod) model is structurally stable under suitable economic conditions. In the case of structural stability, small changes of the functions (C1-perturbations of the vector field) describing the expected and the true time variation of the capital coefficients do not influence the qualitative properties of the endogenous variables, that is, although the trajectories may slightly change, their structure is the same as that of the unperturbed one, and therefore these models are suitable for long-time predictions. In this situation the critique of Lucas or Engel is not valid. There is no topological conjugacy between the perturbed and unperturbed models; the change of the growth rate between two levels may require different times for the perturbed and unperturbed models.

Item Type:Article
Uncontrolled Keywords:matematikai modellek
Subjects:Mathematics, Econometrics
ID Code:609
Deposited By: Ádám Hoffmann
Deposited On:23 Apr 2012 15:03
Last Modified:18 Oct 2021 10:35

Repository Staff Only: item control page


Downloads per month over past year

View more statistics